Default risk in interest rate derivatives with stochastic volatility

Bomi Kim, Jeong Hoon Kim

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this study, we consider short interest rate models of the Vascicek type with stochastic volatility and obtain formulas for default risk in interest rate derivatives. Corrections from a fast mean-reverting stochastic volatility are computed to show how they can affect the term structure of the interest rate derivatives. Our results for the defaultable bonds as well as the corresponding bond options are obtained as an extension of the non-defaultable case studied by Cotton et al. [Math. Finance, 2004, 14(2), 173-200].

Original languageEnglish
Pages (from-to)1837-1845
Number of pages9
JournalQuantitative Finance
Issue number12
Publication statusPublished - 2011 Dec 1

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics, Econometrics and Finance(all)

Fingerprint Dive into the research topics of 'Default risk in interest rate derivatives with stochastic volatility'. Together they form a unique fingerprint.

  • Cite this